# SDR IO5R084697

- Difficulty date: February 24, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N557CB
- Make and model: Aerosp AS355*
- Aircraft serial: 3431
- Aircraft time: 259 hours
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Part number: 614764031
- Part serial: 837
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N2 INDICATOR INOPERATIVE REMOVED AND REPLACED UNIT
